# SDR SWAA2014072930458

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 19,457 hours, 11,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT SIGN LENS MOUNT BROKEN.  R & R MOUNT ASSEMBLY IAW AMM.
